MAUDE Adverse Event Report: LIFE SPINE INC. SOLSTICE; DRILL

LIFE SPINE INC. SOLSTICE; DRILL
Catalog Number 2014-0009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the reported event, it is likely that the cause of the failure mode was an excessive torsional load placed on the device which exceeded the mechnical strength of the drill/tap.This load was likely contributed to by dense patient bone and/or the application of the load at an off-axis angle from the embedded portion of the tap.
 
Event or Problem Description
It was stated that, "the drill/tap broke going into the right c2 pedicle.The distal portion of said tap was removed with a needle driver.I am not aware of any issues concerning the patient.".

Brand Name
SOLSTICE
Common Device Name
DRILL
Manufacturer (Section D)
LIFE SPINE INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24874728
Report Number3004499989-2026-00018
Device Sequence Number10029279
Product Code NKG
UDI-Device Identifier00190837040215
UDI-Public(01)00190837040215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2014-0009
Device Lot NumberCNW25031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale